# SDR DALA2021081004563

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 60,244 hours, 7,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 41AB CLEAR FLOOR PROXIMITY EMERG ESCAPE PATH LT INOP. CORRECTIVE ACTION: SECURED LIGHT CONNECTOR AT SEAT 41AB, CKD OK. (7359342)
